Authors: Baralić, Đorđe 
Limić, Vlada
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The law of large numbers for the bigraded Betti numbers of a random simplicial complex
Journal: Russian Mathematical Surveys
Volume: 76
Issue: 1
First page: 186
Last page: 189
Issue Date: 1-Feb-2021
Rank: ~M21a
ISSN: 0036-0279
DOI: 10.1070/RM9936
Abstract: 
This note announces recent exciting progress on the frontier between
algebraic topology and probability theory. It is intended for a journal which
publishes such announcements (without an abstract, typically in Russian). A
description of a larger work in progress is included in the concluding remarks.
Publisher: IOP Science

Show full item record

Page view(s)

22
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.